# SDR QXEA2014022600160

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 16,524 hours, 17,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210112
- Condition: Damaged
- Location: Nr 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SEAT TRACK FOUND TO BE OUT OF LIMITS.   REMOVED SEAT TRACK IAW SRM 51-40-15, REPAIR-01 AND SRM 51-41-00.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05 REPAIR 1 AND SRM 51-40-15, REPAIR 1.
